# SDR IPXA10M60098

- Difficulty date: May 12, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424513
- Condition: Cracked
- Location: Sta 1129 L44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LWR FWD CARGO COMPT STA.1129 LT SLOPE AREA LONGERON 44 LT SPLICE STRAP FOUND CRACKED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SPLICE FITTING REF DWG ADA8424 AND SRM51-33-01
